# SDR UPS96205846

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Cracked
- Location: Bs 673-674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED MOY SEAL HAS CRACKS AT BS 673-674.5 AND 135.702.5 - 704, WL 208, LBL 65 CONTAINED CRACKS AND FABRICATED REPAIR PARTS IAW SRM 51-40-3, AND INSTALLED PARTS IAW 51-30-2.
